# SDR QXEA2020030200121

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 3,485 hours, 2,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2560
- Condition: Partial Deploy
- Location: Service Door
- Part time: 3,485 hours, 2,130 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT SERVICE DOOR EMERGENCY ESCAPE SLIDE PARTIALLY DEPLOYED. REPLACED SLIDE IAW E175 AMM 25-65-01-000-801-A.
